Talk

Advanced search

Colic/reflux symptoms in reaction to antibiotics I am taking

(2 Posts)
IlanaK Tue 16-Sep-08 20:33:33

Has anyone had their baby react in a colicky/refluxy way when you take antibiotics (the mother, not the baby)?

I was put on some (ones that are fine for breastfeeding) last week for a wound infection. Since then, ds3 has been getting more and more sicky and today it culminated in him getting colicky again.

Luckily, my GP called today with the results of the swab she took and she said that the bacteria is not killed by the antibiotic I am on so I can stop taking it. (the one that would work is not bf friendly so we are just going to wait and see as the wound is geting better anyway).

Anyway, I was just wondering other people's experience of this. My ds is 8 weeks old and is very sensitive to what I eat.

IlanaK Tue 16-Sep-08 21:02:42

Only my baby then?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now